MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER BASIC KIT

ARGON MEDICAL DEVICES FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER BASIC KIT
Model Number 384222
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been returned for evaluation.A follow-up report will be submitted once the investigation has been completed.
 
Event or Problem Description
"noticed the dressing was not correctly placed, went to change it and the statlock was not covered properly.Dressing was tacky and adhered to the picc and with the help of another tried to separate them and the catheter began to leak¿.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER BASIC KIT
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11574937
Report Number1625425-2021-00885
Device Sequence Number11526164
Product Code FOZ
UDI-Device Identifier00886333223220
UDI-Public00886333223220
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384222
Device Catalogue Number384222
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;